# SDR SWIA2020010247533

- Difficulty date: December 5, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CLIP AT STA FS280 LBL 8.0. CRACK FOUND ON CLIP AT STA FS 280 LBL 10.0 CRACK ON 280 BEAM AT STATION FS 280+LBL 11.0. CRACK FOUND ON OB CLIP AT STATION FS 280 RBL 10.0 (C-CHECK) RO 12/31/2019  PERMANENTLY REPAIRED.  CUT-OUT DAMAGED AREA AND INSTALLED REPAIR PARTS IAW REO. COMPLETED STRUCTURAL REPAIR FORM AND M-337 FORM.
